Eigenvalues and eigenfunctions of ordinary differential operators

C. Fefferman, L. Seco

Research output: Contribution to journalReview articlepeer-review

19 Scopus citations
Original languageEnglish (US)
Pages (from-to)145-305
Number of pages161
JournalAdvances in Mathematics
Volume95
Issue number2
DOIs
StatePublished - Oct 1992

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Eigenvalues and eigenfunctions of ordinary differential operators'. Together they form a unique fingerprint.

Cite this